# SDR MWEA060221

- Difficulty date: October 6, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,103 hours, 48,910 cycles
- Engine: Pwa JT8D209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 593607213
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT OUT UPPER WEB AREA, LONGERON 19 X -58Y 1170-1190Z-6 UPPER SURFACE.
